# SDR HEEA079591

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 412030009107A
- Part serial: A57X
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DECK STRUCTURE SEPARATED BEYOND REPAIR.
